# SDR AWXA200401348

- Difficulty date: November 4, 2004
- Submitted: December 13, 2004
- Operation: Air carrier
- Aircraft: N323AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23684
- Aircraft time: 51,564 hours, 30,948 cycles
- System (JASC): 5755 · Spoilers
- Part: Panel
- Part number: 654645262A
- Part serial: MA2656
- Condition: Cracked
- Location: Spoiler
- Part time: 19,588 hours, 12,012 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - FLIGHT CONTROL - DURING C-15 CHECK A .50 CRACK WAS FOUND ON NR 4 SPOILER CENTER OUTBOARD HINGE.  MAINTENANCE REMOVED AND REPLACED NR 4 SPOILER PANEL ASSEMBLY IAW AMM 27-62-12.
